MAUDE Adverse Event Report: DEPUY MITEK LLC US RGDFIX FEM3.3MM ST BR XPIN KIT; SOFT-TISSUE ANCHOR, BIOABSORBABLE

DEPUY MITEK LLC US RGDFIX FEM3.3MM ST BR XPIN KIT; SOFT-TISSUE ANCHOR, BIOABSORBABLE
Catalog Number 210816
Medical Device Problem Code Mechanical Jam (2983)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/04/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If additional information should become available, a supplemental medwatch will be submitted accordingly.Udi: (b)(4).The complaint device is not being returned, therefore is unavailable for a physical evaluation.A batch record review has been conducted to determine if there were any internal processing issues which would have contributed to the nature of the product complaint.Our results indicate that this batch of product was processed without incident and therefore there is no internally assignable cause for the reported problem.Further, a review into the depuy synthes mitek complaints system revealed xone other dissimilar complaint for this lot of 500 devices that were released to distribution.We cannot discern a root cause for the reported failure mode.At this point in time, no corrective action is required and no further action is warranted.This file will remain receptive to any potential forthcoming information received that is pertinent and germane to this issue.However, depuy synthes mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.A non-conformance search was performed for this product code 210133, lot 3813487 combination and no non-conformances were identified.No further information regarding the technique or instruments used has been provided to determine a root cause for this failure.If any additional information is obtained, this complaint will be re-opened to capture that information.At this point in time, no corrective action is required, and no further action is warranted.This report is being filed from the etq complaint management system as required under mitek's corrective and preventative actions (capa) to file usa fda mdr missed malfunctions.
 
Event or Problem Description
It was reported by the sales rep that during an anterior cruciate ligament acl surgical procedure, it was observed that the trocar and sleeve on their rigid fix 3mm femoral st br cross pin kit cold welded together and could not be used.The sales rep reported that the surgeon completed the procedure with another like device using the same bone hole with no patient consequences or delays.The sales rep stated that nothing broke or fell in the patient.The sales rep stated that the device was discarded.There was patient involvement reported.There were no injuries, medical intervention or prolonged hospitalization.All available information has been disclosed.If additional information should become available, a supplemental medwatch report will be submitted accordingly.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If additional information should become available, a supplemental medwatch will be submitted accordingly.Correction: d10: the field device available for evaluation? was inadvertently missed in the initial report and has been updated accordingly.This report is being filed from the etq complaint management system as required under mitek's corrective and preventative actions (capa) to file usa fda mdr missed malfunctions.

Brand Name
RGDFIX FEM3.3MM ST BR XPIN KIT
Common Device Name
SOFT-TISSUE ANCHOR, BIOABSORBABLE
Manufacturer (Section D)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
MDR Report Key8265188
Report Number1221934-2018-52652
Device Sequence Number19227029
Product Code MAI
UDI-Device Identifier10886705001309
UDI-Public10886705001309
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K150209
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/04/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2017
Device Catalogue Number210816
Device Lot Number3813487
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/04/2016
Supplement Date Received by Manufacturer01/25/2019
Initial Report FDA Received Date01/21/2019
Supplement Report FDA Received Date01/30/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1